# SDR SWIA95690

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Engine: Pwa PW118A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND OR RETRACT WITHOUT USING ELECTRICAL OVERRIDE.  RT GEAR UPLOCK PROXIMITY SENSOR NEEDED ADJUSTMENT.  ADJUSTED AND OPS CHECK GOOD.  CYCLED GEAR TWELVE TIMES.
